Nexium and food amount

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hearty
Regular Member


Date Joined May 2005
Total Posts : 303
   Posted 9/12/2005 4:44 PM (GMT -6)   
I eat a very small amount of food....so I am sure I have a shrunk stomach!!  However, after my Nexium, it seems like even eating such a small amount of food makes me feel stuffed....almost to the point of being sick.  Is this a side effect of Nexium?  It is only my 3rd day on it and the heartburn is gone, the belching is 95% better, the chest pain is still there (I am assuming this is my esophagus hurting?) but that full feeling is gross.  I would rather not eat at all...but obviously I have to eat something.  Any thoughts?
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, May 24, 2018 3:35 PM (GMT -6)
There are a total of 2,965,734 posts in 325,270 threads.
View Active Threads


Who's Online
This forum has 162973 registered members. Please welcome our newest member, JacksWorldOGuts.
327 Guest(s), 14 Registered Member(s) are currently online.  Details
notsosicklygirl, Ihatepooping, Gemlin, James_Moore, 3timechamp, alpinist, Pratoman, Jay99, midatlantic, InTheShop, OriolCarol, Tatia, UnderworlDream, Jack & Diane